# SDR 05FDEA03825

- Difficulty date: November 15, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Unknown
- Location: Bs 376
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL REPAIR ON FUSELAGE BS 376 STR 21R-22R.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  ALL WORK ACCOMPLISHED IAW FED EX EA 7-5330-91422. DETERMINED TO BE A MAJOR REPAIR.
